# SDR SWAA2024011841974

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 55,048 hours, 33,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT BATTERY NOT TESTING<[01] REPLACED RT AFT BATERY PACK. EMERGENCY LT OPS TEST PASS. NO DEFECTS NOTED REF AMM 33-51-06
